# SDR LR7A07126

- Difficulty date: November 6, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 44,855 hours, 25,645 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Fs 1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK PER JOB CARD HB5301 FOUND CARGO DOOR PRESSURE SAFETY VALVE ATTACHMENT INNER SKIN CRACKED, FS 1003, LBL 50.  REPAIR ACCOMPLISHED IAW SMP583 FIG 51-140-12 USING 7075T6 .080".
